# SDR AALA20141023012

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 56,077 hours, 7,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40C EMER LIGHT LAMPS MISSING.  REPLACED SEAT 40C EMER LIGHT LAMPS.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-05.
